Hello everyone - probably just another desperate guy around here, but I’m so upset with this. Can anyone give me a view on what my chances of recovery might be? Here’s my story:
Where are you from (country)? - UK
How did you find this forum - Searched for “pfs forum finsateride”
What is your current age, height, weight? - 35, 6’, 85kg (lean/slightly muscular - gym 4x/week.)
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)? - Finasteride.
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? 1mg/day 18-21 Sept, 0.5mg EOD 24 Sept - 10th Oct 2018
What condition was being treated with the drug? MPB
For how long did you take the drug (weeks/months/years)? < 1 month
How old were you, and WHEN (date) did you start the drug? 35 years old, 1mg/day 18-21 Sept, 0.5mg EOD 24 Sept - 10th Oct 2018
How old were you when you quit, and WHEN (date) did you quit? - Quit 10th Oct 2018
How did you quit (cold turkey or taper off)? - cold turkey.
How long into your usage did you notice the onset of side effects? October 10th - 3 weeks.
What side effects did you experience that have yet to resolve since discontinuation? ED, loss of libido.
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[X ] Loss of Libido / Sex Drive
[X ] Erectile Dysfunction
[X ] Loss of Morning Erections
[X ] Loss of Spontaneous Erections
Loss of Nocturnal Erections
[X ] Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
[X ] Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? - L-Citrulline and Pycnogenol.
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)? - No blood tests.
Anything not listed in the above questions you’d like to share about your experience? - Not really.
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
Hi again - started just experimenting with this, just to see. Swore to myself if I got any sides (ED especially) I’d quit. Didn’t think ANY of this would be happening to me…
I started with 1mg daily for the first four days. Strangely enough, seemed to get harder spontaneous erections for these four days. I tapered off to 0.5mg EOD until one fateful Wednesday three weeks later. I was sexting a new date, and for the life of me could NOT get it up, this is literally the first time IN MY LIFE this happened! From that moment on I stopped taking Fin; we were due to ‘meet up’ the following weekend, so I didn’t want any issues. Fast-forward to that following weekend and EVERYTHING was normal; I felt fine, we had sex all day from when we woke up, felt as great as ever, all perfect I thought…
…Then the following week things started to go wrong. I couldn’t keep an erection long, and when I did it was about 70-80% hard. Nerves and panic set in and the relationship ended when I confessed everything. I’ve lost morning wood now, if I mastrubate I can get about 80% hard, then it’ll just go soft again, then only gets hard again to about 80% before ejaculation, which is now (I’m pretty sure) slightly less than it was. Still feels as good though.
I’m in a panic constantly thinking I’ll never get better, and this’ll never improve. It’s affecting my work and my life in a huge way.
Bottom line is, and I’m sure what everyone in this position wants to ask is, how long until this gets better and will I ever get better? I only took this for a few weeks, not even a month! And not much of it.
I’m so so sorry if this is a rambling panic, but I really don’t know what to do. Will I get better?
Thanks so so much to anyone who reads and anyone who can help with anything.